RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2014, Volume 22, Number 1, Pages 6–23 (Mi timb205)  

An analysis of behavior of fuzzy differential equations with switching solutions

A. S. Bychkov

National Taras Shevchenko University of Kyiv

Abstract: In this paper we investigate the stability of solutions of a new class of fuzzy differential equations with switching. We introduce the concept of fuzzy hybrid automata and a hybrid trajectory as a generalized formalism for switching systems. Also, we introduce the concept of fuzzy stability and theorems giving the sufficient conditions for stability.

Full text: PDF file (343 kB)
References: PDF file   HTML file
UDC: 517.91,517.925/.926
Received: 19.06.2013

Citation: A. S. Bychkov, “An analysis of behavior of fuzzy differential equations with switching solutions”, Tr. Inst. Mat., 22:1 (2014), 6–23

Citation in format AMSBIB
\Bibitem{Byc14}
\by A.~S.~Bychkov
\paper An analysis of behavior of fuzzy differential equations with switching solutions
\jour Tr. Inst. Mat.
\yr 2014
\vol 22
\issue 1
\pages 6--23
\mathnet{http://mi.mathnet.ru/timb205}


Linking options:
  • http://mi.mathnet.ru/eng/timb205
  • http://mi.mathnet.ru/eng/timb/v22/i1/p6

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:168
    Full text:82
    References:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020